Brazilian Journal of Probability and Statistics
- Braz. J. Probab. Stat.
- Volume 33, Number 3 (2019), 520-531.
Density for solutions to stochastic differential equations with unbounded drift
Via a special transform and by using the techniques of the Malliavin calculus, we analyze the density of the solution to a stochastic differential equation with unbounded drift.
Braz. J. Probab. Stat., Volume 33, Number 3 (2019), 520-531.
Received: August 2017
Accepted: May 2018
First available in Project Euclid: 10 June 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Olivera, Christian; Tudor, Ciprian. Density for solutions to stochastic differential equations with unbounded drift. Braz. J. Probab. Stat. 33 (2019), no. 3, 520--531. doi:10.1214/18-BJPS400. https://projecteuclid.org/euclid.bjps/1560153850